# SDR CALA2017112204185

- Difficulty date: November 22, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 68,600 hours, 11,272 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ROWS 22-26 HAS A FUEL ODOR.   PERFORMED ENGINES HIGH POWER SETTING WITH PACKS ON AND OFF IAW MM 71-00-00.  FOUND NO EVIDENCE OF FUEL ODOR OR LEAKS AT THIS TIME.
